# SDR UPS04442784

- Difficulty date: July 13, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: BACB30NX8K11
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO COMPT - BS 1480 LT PRESSURE BULKHEAD LOWER CHORD ATTACH SHEAR TIE FOUND CRACKED AT STR 35L TO STR 36L.  AFT CARGO COMPT BS 1480 LT BULKHEAD LOWER CHORD ATTACH SHEAR TIE AT S35L TO S36L AREA REPLACED AS PER SRM 51-10-01.
